# SDR UPS03840458

- Difficulty date: March 30, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFT PIT RT AFT DOOR SUPPORT ANGLE CRACKED.  REMOVED CRACKED ANGLE AND INSTALLED NEW ANGLE IAW DC8 SRM 51-3-0.
